CONTROL OF DISCRETE LINEAR REPETITIVE PROCESSES WITH VARIABLE PARAMETER UNCERTAINTY

B. Cichy, K. Gałkowski, A. Kummert, E. Rogers

Abstract

This paper is devoted to solving the problem of stabilising an uncertain discrete linear repetitive process, where the model uncertainty is a result of the variable along the pass uncertainty of the parameters. The analysis is applied to the engineering example of the material rolling process, which can be modelled as a repetitive process (Rogers and Owens, 1992; Gałkowski et al., 2003b). Due to its analytical simplicity and due to computational effectiveness, the LMI based approach to design a robust state controller for 2D systems has been used here.

References

  1. Cichy, B., Galkowski, K., and Rogers, E. (2005). Control of uncertain discrete linear repetitive processes based on the physical example. Proceedings of 4th International Workshop On Multidimensional (ND) Systems, Wuppertal, Germany (in press).
  2. Daafouz, J. and Bernussou, J. (2001). Parameter dependent lyapunov functions for discrete time systems with time varying parametric uncertainties. Systems & Control Letters, 43:355-359.
  3. Gahinet, P., Nemirowski, A., Laub, A. J., and Chilali, M. (1995). LMI Control Toolbox for use with MATLAB. The Mathworks Partner Series. The MathWorks Inc.
  4. Galkowski, K., Lam, J., Rogers, E., Xu, S., Sulikowski, B., Paszke, W., and Owens, D. H. (2003a). LMI based stability analisys and robust controller design for discrete linear repetetive processes. International Journal of Robust and Nonlinear Control, 13:1195-1211.
  5. Galkowski, K., Rogers, E., Paszke, W., and Owens, D. (2003b). Linear repetitive process control theory applied to a physical example. Applied Mathematics and Computer Science, 13(1):87-99.
  6. Galkowski, K., Rogers, E., Xu, S., Lam, J., and Owens, D. (2002). LMIs -a fundamental tool in analysis and controller design for discrete linear repetitive processes. IEEE Transactions on Circuits and Systems I, Fundamental Theory and Applications, 49(6):768-778.
  7. Galkowski, K. and Wood, J. (2001). Multidimensional Signals, Circuits and Systems. Taylor & Francis.
  8. Nesterov, Y. and Nemirovskii, A. (1994). Interior-point Polynomial Algorithms in Convex Programing, volume 13 of SIAM Studies in Applied Mathematics. SIAM, Philadelphia.
  9. Peaucelle, D., Arzelier, D., Bachelier, O., and Bernussou, J. (2000). A new robust D-stability condition for polytopic uncertainty. Systems & Control Letters, 40:21- 30.
  10. Roberts, P. D. (2000). Numerical investigations of a stability theorem arising from 2-dimensional analysis of an iterative optimal control algorithm. Multidimensional Systems and Signal Processing, 11 (1/2):109-124.
  11. Rogers, E., Galkowski, K., and Owens, D. (2005). Control Systems Theory and Applications for Linear Repetitive Processes. Lecture Notes in Control and Information Sciences. Springer-Verlag. (in print).
  12. Rogers, E. and Owens, D. (1992). Stability Analysis for Linear Repetitive Processes, volume 175 of Lecture Notes in Control and Information Sciences. SpringerVerlag.
Download


Paper Citation


in Harvard Style

Cichy B., Gałkowski K., Kummert A. and Rogers E. (2005). CONTROL OF DISCRETE LINEAR REPETITIVE PROCESSES WITH VARIABLE PARAMETER UNCERTAINTY . In Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO, ISBN 972-8865-30-9, pages 37-42. DOI: 10.5220/0001161500370042


in Bibtex Style

@conference{icinco05,
author={B. Cichy and K. Gałkowski and A. Kummert and E. Rogers},
title={CONTROL OF DISCRETE LINEAR REPETITIVE PROCESSES WITH VARIABLE PARAMETER UNCERTAINTY},
booktitle={Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO,},
year={2005},
pages={37-42},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001161500370042},
isbn={972-8865-30-9},
}


in EndNote Style

TY - CONF
JO - Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO,
TI - CONTROL OF DISCRETE LINEAR REPETITIVE PROCESSES WITH VARIABLE PARAMETER UNCERTAINTY
SN - 972-8865-30-9
AU - Cichy B.
AU - Gałkowski K.
AU - Kummert A.
AU - Rogers E.
PY - 2005
SP - 37
EP - 42
DO - 10.5220/0001161500370042